Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Fertility
Question: AM I PREGNANT - EXCESSIVE PEEING
|momenpig - Sun Aug 02, 2009 2:33 pm||
I have had a termination about 8 months ago. One of the main symptoms of pregnancy i got was excessive weeing. i needed the toilet all the time and when i was sleeping, it woke me up and i couldn't hold it until the morning. i would go, and then in the morning i would need the toilet again.
I had the contraceptive injection (the 12 week one) about a week ago and ever since, ive had the same symptoms - excessive weeing. I haven't had sex yet since having it as i want to make sure it has settled in. I am pretty sure that before the injection, condoms have been used but i am very worried that i may be pregnant again. I had a period that only lasted 3/4 days and it was quite light. This is when i had the injection. Now, i am spotting (as i am aware that the contraceptive injection does this). I don't know whether i am pergnant or not.
|Debbie Miller, RN - Sat Aug 08, 2009 9:17 pm||
I wonder if you have some unrelated cause for the frequent urination. Perhaps a urinary tract infection is causing this.
The only way to know if you might possibly be pregnant is if you take a test. The contraceptive injection will not affect the accuracy of the test so when in doubt, do a home test. These are usually accurate within a couple of weeks of conception.
Most likely things will resolve, unless you do have an infection but if not, you will need to see your doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.